Side effects of oral contraceptive pills

Hi all - I am just starting to go on oral pills (21 day) but am already noticing some side effects. I have nausea and headaches all the time. Anyone else have this experience?

Hello Tisha, actually this is perfectly normal, some people experience side effects such as nausea, vomiting and sometimes even decreased sex drive.
With the nausea, you can try to do the following,

  • Avoid fried, greasy food and eat more light, plain foods or clear and ice cold drinks
  • Eat slowly and eat smaller, more frequent meals.
  • Try not to be so active after eating

If it doesn’t resolve after some days you may need to see your physician to discuss other brands of the pill or perhaps other forms of contraception. Also feel free to read more about the oral contraceptive pill on our website https://findmymethod.org/findmethod/the-pill/

Copyright © 2020. Find My Method. All rights reserved.